Strange dark brown spot on bottom of foot. I have recently stopped medication and began the Atkin's Diet for the reason of an over growth of yeast. During the process of induction, a smooth, black to dark brown spot showed up on the bottom of my foot toward the middle outside. It looks like a perfect smooth cigar burn about the size of a quarter. Could this be some kind of cleansing effect from the Liver? It kind of looks like I soaked up ink in my skin but have not. It has been 6 weeks not since beginning the diet. I feel wonderful but the spot has me worried. It hasn't faded one bit in 5 weeks.
This hyperpigmented spot sounds like a mole. This does not seem to be a side effect of the liver medications. Continue to observe the spot. Note the ABCD of mole character. Note for appearance, borders, color and the size of the spot. Any changes in color , increase in size and any irregularity of the borders should raise suspicion. If these are present, a skin biopsy may be indicated, this may offer some form of discomfort for some time as the spot is located underneath the foot.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.